# SDR UPS98226860

- Difficulty date: May 27, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N932UP
- Make and model: Boeing 727-25C
- Aircraft serial: 19856
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Cargo Doorway
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C, CRACK IN WEB AFT OF AFT CARGO DOOR CUTOUT EXTENDING BEYOND EXISTING  REPAIR.  REMOVED EXISTING PATCH AND REPAIRED WEB.  REPAIR CARRIED OUT IAW SRM 51-40-2.
